# SDR YENA20160806704

- Difficulty date: August 6, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 61,255 hours, 22,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON LT OB FLAP TRACK DOUBLER.  REMOVED AND REPLACED DOUBLER.
